# SDR AALA20072121

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 2100 · Air Conditioning System
- Part: Exhaust Valve
- Condition: Broken
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CVG INFLIGHT T1697/01NOV - FORWARD EQUIPMENT OVERHEAT CAUTION LIGHT ILLUMINATED.  LANDED CVG WITHOUT INCIDENT.  FOUND EQUIPMENT COOLING EXHAUST VALVE BROKEN.  REPLACED  EQUIPMENT COOLING EXHAUST VALVE AND DUCT WORK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
